Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2017, Article ID 4793702, 9 pages
https://doi.org/10.1155/2017/4793702
Research Article

Upper Bound of the Generalized Value for the Population Variances of Lognormal Distributions with Known Coefficients of Variation

Department of Applied Statistics, Faculty of Applied Science, King Mongkut’s University of Technology North Bangkok, Bangkok 10800, Thailand

Correspondence should be addressed to Sa-aat Niwitpong; ht.ca.bntumk.ics@n.taa-as

Received 27 September 2016; Accepted 15 December 2016; Published 16 January 2017

Academic Editor: Shein-chung Chow

Copyright © 2017 Rada Somkhuean et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. P. Singh, L. N. Upadhyaya, and U. D. Namjoshi, “Estimation of finite population variance,” Current Science, vol. 57, no. 24, pp. 1331–1334, 1988. View at Google Scholar · View at Scopus
  2. M. C. Agrawal and A. B. Sthapit, “Unbiased ratio-type variance estimation,” Statistics and Probability Letters, vol. 25, no. 4, pp. 361–364, 1995. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. A. Arcos Cebrián and M. Rueda García, “Variance estimation using auxiliary information: an almost unbiased multivariate ratio estimator,” Metrika. International Journal for Theoretical and Applied Statistics, vol. 45, no. 2, pp. 171–178, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  4. A. Arcos, M. Rueda, M. D. Martínez, S. González, and Y. Román, “Incorporating the auxiliary information available in variance estimation,” Applied Mathematics and Computation, vol. 160, no. 2, pp. 387–399, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. C. Kadilar and H. Cingi, “Ratio estimators for the population variance in simple and stratified random sampling,” Applied Mathematics and Computation, vol. 173, no. 2, pp. 1047–1059, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. V. Cojbasic and A. Tomovic, “Nonparametric confidence intervals for population variance of one sample and the difference of variances of two samples,” Computational Statistics & Data Analysis, vol. 51, no. 12, pp. 5562–5578, 2007. View at Publisher · View at Google Scholar · View at Scopus
  7. V. Cojbasic and D. Loncar, “One-sided confidence intervals for population variances of skewed distributions,” Journal of Statistical Planning and Inference, vol. 141, no. 5, pp. 1667–1672, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. V. C. Rajic, J. Kocovic, D. Loncar, and T. R. Antic, “Testing population variance in case of one sample and the difference of variances in case of two samples: example of wage and pension data sets in Serbia,” Economic Modelling, vol. 29, no. 3, pp. 610–613, 2012. View at Publisher · View at Google Scholar · View at Scopus
  9. R. Singh and S. Malik, “Improved estimation of population variance using information on auxiliary attribute in simple random sampling,” Applied Mathematics and Computation, vol. 235, pp. 43–49, 2014. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. K.-W. Tsui and S. Weerahandi, “Generalized p-values in significance testing of hypotheses in the presence of nuisance parameters,” Journal of the American Statistical Association, vol. 84, no. 406, pp. 602–607, 1989. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. S. Weerahandi, Exact Statistical Methods for Data Analysis, Springer, New York, NY, USA, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  12. S. Tang and K.-W. Tsui, “Distributional properties for the generalized p-value for the Behrens-Fisher problem,” Statistics & Probability Letters, vol. 77, no. 1, pp. 1–8, 2007. View at Publisher · View at Google Scholar · View at Scopus
  13. R. Somkhuean, S. Niwitpong, and S.-A. Niwitpong, “Upper bounds of generalized p-values for testing the coefficients of variation of lognormal distributions,” Chiang Mai Journal of Science, vol. 43, pp. 671–681, 2016. View at Google Scholar · View at Scopus
  14. J. Gamage and S. Weerahandi, “Size performance of some tests in one-way ANOVA,” Communications in Statistics—Simulation and Computation, vol. 27, no. 3, pp. 625–640, 1998. View at Publisher · View at Google Scholar · View at Scopus
  15. P. Kabaila and C. J. Lloyd, “Tight upper confidence limits from discrete data,” The Australian Journal of Statistics, vol. 39, no. 2, pp. 193–204, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. The R Development Core Team, An Introduction to R, R Foundation for Statistical Computing, Vienna, Austria, 2010, http://www.R-project.org.